MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510870
Medical Device Problem Codes Break (1069); Use of Device Problem (1670); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf impact code a0401 captures the reportable event of handle cannula break.Imdrf impact code a150301 captures the reportable event of tip failure to separate.Imdrf impact code a23 captures the reportable event of basket failure to crush stone.Imdrf impact code f1001 captures the reportable event of canceled procedure.Imdrf impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the pancreatic duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.During the procedure, a stone was captured within the basket, and an alliance handle was used in an attempt to break the stone.The stone did not fracture, and the basket tip did not disengage.It was subsequently observed that the internal wire within the handle had broken.An olympus soehendra lithotripter was then used to disengage the tip of the trapezoid rx basket and release the stone.The device was removed, and the procedure was aborted.There were no reported patient complications as a result of this event.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24012862
Report Number3005099803-2026-00127
Device Sequence Number21136103
Product Code LQC
UDI-Device Identifier08714729296386
UDI-Public(01)08714729296386(17)260214(10)35859361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K040447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2026
Device Model NumberM00510870
Device Catalogue NumberM00510870
Device Lot Number0035859361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2025
Initial Report FDA Received Date01/08/2026
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale